I've been taking Alesse-28 for almost a month now and ever since I started taking it I've been extremely emotional, almost everything makes me cry. The past week has been the worst, I've been unable to control my crying. One little thing will trigger it but I will end up forgetting why I'm even crying in the first place. I was wondering if this is a normal side effect of the pill?
alyssalaz; Yes it could very well be this pill, Anytime they mess with your hormones things can happen this one may just not be the one for you. What you should do is call the doctors office and let them know what is going on.There are many other types that may not hit you so hard. Also make sure you get directions on if you should finish this month prior to starting the new one and if you well be protected. Good luck it well get better Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Feb 2010 • 1 answer
Posted 27 Oct 2011 • 1 answer
Posted 25 Jan 2015 • 1 answer
Posted 31 Mar 2015 • 1 answer
Posted 21 Aug 2016 • 0 answers